Daily Archives: April 5, 2017

Kim and Shon: A polar representation of a regularity of a dual quaternionic function in Clifford analysis


A polar representation of a regularity of a dual quaternionic function in Clifford analysis
Bull. Korean Math. Soc. 2017 Vol. 54, No. 2, 583-592, Published online 2017 Mar 31
Ji Eun Kim and Kwang Ho Shon, Dongguk University, Pusan National University
Abstract : The paper gives the regularity of dual quaternionic Continue reading

Leave a comment

Filed under publications